I understand your what you are going through.  I started having erecation problems at a early age, and from what I was told by my doc. at that time; is was due to my BP meds.  So they start me on the blue wonder at the age of 24. Now, i am not on BP meds but with in the last 2 years my sex drive is gone, I can not get a full erection and i am always tired.  So, i did some research and found that my testosterone may be low.  I went to my new doc. and found out that my testosterone levels where in the 300 hundered range, which in his case is normal. While doing my research I found out that was not normal for someone in there early 30.  My current levels are of some one in there 80's. I do not want to keep taking the blue pill, i want to feel like a normal man and have a sex drive, get a erection and keep one and have energy to get out and do things.  What do I do?

Goblin mentioned the congestion problem with Viagra.  A spray of over-the-counter Afrin at the time you take the pill will help get rid of that and allow undistracted focus on the positive.

× Alternate Text